MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537390
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact onset of event was not reported.The reported event date of june 1, 2025, was chosen as the best estimate based on the bsc aware date.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1 (initial reporter city): the initial reporter city is saitama city, saitama prefecture.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2202 captures the reportable event of endoscopic procedure performed.Imdrf impact code f2301 captures the reportable event of additional device used to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx pancreatic stent was implanted in the pancreatic duct to prevent pancreatitis due to spontaneous drop during an endoscopic pancreatic drainage procedure performed on (b)(6) 2024.During a routine follow up check-up, a computed tomography (ct) scan was performed and revealed that the stent remained within the intestinal tract and appeared to have penetrated it.The stent was left in place, and a gastroscopy was subsequently performed on (b)(6) 2025.The procedure confirmed that the stump of the pancreatic duct stent had entered the diverticulum and was successfully removed without any signs of perforation.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX? PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22572173
Report Number3005099803-2025-03409
Device Sequence Number21278154
Product Code FGE
UDI-Device Identifier08714729856382
UDI-Public(01)08714729856382
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00537390
Device Catalogue NumberM00537390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown